| Model Number |
60005 |
| Medical Device Problem Code |
Optical Decentration (1360)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
05/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a light adjustable lens (lal, sn (b)(6), +30.0d) was implanted on (b)(6) 2024.After two light treatments, the treating physician observed the lens to be dislocated.The lal was explanted on (b)(6) 2025, and another lal (sn (b)(6), +30.0d) was implanted as a replacement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information to the following sections: h3, h6, and h11 the lal was cut into two main pieces during explantation and both haptics were missing.No device problem was found during visual inspection.Manufacturer reference #: (b)(4).